# SDR AALA2019123089006

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 16,037 hours, 5,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R2 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW. SVCD R2 DOOR EMERGENCY ACCUMULATOR TO SERVICEABLE LIMITS IAW AMM 52-22-00.
